# SDR REXA2024100300780

- Difficulty date: November 13, 2023
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Part number: CC670387255
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD DOOR TRACK IS CHAFED IN TWO LOCATIONS. FIRST LOCATION CHAFE IS APPROX 0.375 LONG, 0.375 WIDE AND 0.035 DEEP, SECOND LOCATION IS 0.250 LONG, 0.250 WIDE AND 0.035 DEEP. REMOVED AND REPLACED AFT CARGO FWD DOOR TRACK P/N CC670-38725-5 IAW CRJ-900 AMM 52-31-00-000-802-A01, AMM 52-31-00-400-802-A01
